U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

Can a previous iv drug user have bad circulation in his hands & feet?

3 doctor answers4 doctors weighed in
Dr. Arnold Beresh
Podiatry 42 years experience
Yes: Any person can develop bad circulation.
Dr. Randy Lisch
Podiatry 39 years experience
Yes: Depending on the type of drug abuse, this can cause decease blood flow and neurological problems to the feet as the brain may have shut down the proper response to the feet and hands.
Dr. Jeffrey Kass
Podiatry 29 years experience
Possible: But a quick visit to a doctor can confirm your suspicion.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.